# SDR DALA2019122707562

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT FOUND CRACKED AT THE FWD CORNER OF THE FWD MIDSPAR WEB CUTOUT.   THE NR 1 STRUT FWD MIDSPAR WEB CUTOUT AT THE FWD CORNER CRACKED AREA REPAIRED IAW PRI583697-14 REV.0.
